BeautyDir PharmBeautyDir Pharm

콜핀정(수출명:페러그립씨정)

콜핀정(수출명:페러그립씨정)

Pharmacy only
감기약

제조사 / Company

알리코제약(주)

데이터 출처

MFDS 공공데이터

효능·효과 / Efficacy

This medication is used to relieve various symptoms of colds (runny nose, stuffy nose, sneezing, sore throat, chills, fever, joint pain, headache, muscle pain).

Helps with:

headachemuscle painjoint painsore throatfevercoldrunny nosecongestionsneezingchills

💊복용법 / Dosage

Adults take 1 tablet at a time, 3 times a day, 30 minutes after meals.

한국어 원문 보기

성인은 1회 1정씩, 1일 3회 식후 30분에 복용합니다.

⚠️주의사항 / Caution

Patients or those with experience of hypersensitivity to this drug, those with experience of asthma when taking other antipyretic analgesics or cold medicines, infants under 3 months of age, those taking MAO inhibitors (antidepressants, antipsychotics, mood regulators, antiparkinson drugs, etc.) or within 2 weeks of stopping taking them, and patients with genetic problems such as galactose intolerance, Lapp lactase deficiency, or glucose-galactose malabsorption should not use this drug. Do not take this medicine. Before taking this medicine, avoid infants and children under 15 years of age who are or are suspected of being infected with chickenpox or influenza, infants and toddlers over 3 months old and under 2 years of age, those prone to allergies, those who have experienced allergic symptoms (e.g. fever, rash, joint pain, asthma, itching, etc.), liver disease, kidney disease, heart disease, thyroid disease, diabetes, high blood pressure, etc. People with gastroduodenal ulcer, glaucoma (e.g. eye pain, blurred vision, etc.), difficulty in urinating, people with weak body or high fever, people with persistent or recurring gastrointestinal problems such as heartburn, stomach discomfort, stomach pain, ulcers or bleeding problems, pregnant women or those who may be pregnant, breastfeeding women, smoking, asthma, chronic bronchitis, emphysema, excessive phlegm. If you have a cough, a cough that persists for more than 1 week or recurs, a chronic cough, a cough accompanied by fever, rash, or persistent headache, consult a doctor or pharmacist. Be sure to follow the prescribed usage and dosage. Be careful when driving or operating machinery as drowsiness may occur after taking this medication.

한국어 원문 보기

이 약에 과민증 환자 및 경험자, 다른 해열진통제, 감기약 복용 시 천식 경험자, 만 3개월 미만의 영아, MAO억제제(항우울제, 항정신병제, 감정조절제, 항파킨슨제 등)를 복용하고 있거나 복용을 중단한 후 2주 이내의 사람, 갈락토오스 불내성, Lapp 유당분해효소 결핍증 또는 포도당-갈락토오스 흡수장애 등의 유전적인 문제가 있는 환자는 이 약을 복용하지 마십시오.이 약을 복용하기 전에 수두 또는 인플루엔자에 감염되어 있거나 또는 의심되는 영아 및 만 15세 미만의 어린이, 만 3개월 이상 및 만 2세 미만의 영아, 유아, 알레르기 등을 일으키기 쉬운 체질, 알레르기 증상(예: 발열, 발진, 관절통, 천식, 가려움증 등)경험자, 간장질환, 신장(콩팥)질환, 심장질환, 갑상선질환, 당뇨병, 고혈압, 위십이지장궤양, 녹내장(예: 눈의 통증, 눈이 침침함 등), 배뇨(소변을 눔)곤란 등이 있는 사람, 몸이 약한 사람 또는 고열이 있는 사람, 속쓰림, 위부불쾌감, 위통과 같은 위장문제가 지속 혹은 재발되거나 궤양, 출혈문제를 가지고 있는 사람, 임부 또는 임신하고 있을 가능성이 있는 여성, 수유부, 흡연, 천식, 만성 기관지염, 폐기종, 과도한 가래가 동반되는 기침, 1주 이상 지속 또는 재발되는 기침, 만성 기침, 발열ㆍ발진이나 지속적인 두통이 동반되는 기침이 있는 사람은 의사 또는 약사와 상의하십시오.정해진 용법과 용량을 잘 지키십시오.복용 후 졸음이 나타날 수 있으므로 운전 및 기계조작 시 주의하십시오.

🏛️ 이 정보는 식품의약품안전처(MFDS) e약은요 공공 데이터를 기반으로 합니다. 데이터는 매월 업데이트됩니다.

콜핀정(수출명:페러그립씨정) — 감기약 | BeautyDir Pharm | BeautyDir Pharm